# SDR ABXA030225

- Difficulty date: July 17, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Z Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1220, FUSELAGE FRAME CORRODED JUST INBOARD OF SLIDING DOOR, LOWER AFT CUTOUT. REPLACED DOOR FRAME ZEE FITTING, FABRICATED REPAIR SPLICE ANGLES AND FILLERS. INSTALLED IAW DC-8 SRM 53-2-0, 51-1-8, AND 51-3-0.
